# SDR SIMA201904165002

- Difficulty date: April 15, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 36,204 hours, 31,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Row 12 Bc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12 B/C OVERHEAD EMERGENCY LIGHT INOP.  REMOVED AND REPLACED OVERHEAD EMERGENCY LIGHT LAMP AT SEAT 12 B/C IAW EMB AMM 33-50-07-000-801-A AND 33-50-07-400-801-A OPC GOOD END.
